# SDR NSVA200600078

- Difficulty date: June 17, 2006
- Submitted: June 26, 2006
- Operation: Air carrier
- Aircraft: N277MJ
- Make and model: Saab 340B
- Aircraft serial: 277
- Aircraft time: 30,374 hours, 33,722 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL BURNING SMELL OVER SEATS 8A AND 9A.  NO SMOKE OBSERVED.
